# SDR DALA2015111006847

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 68,708 hours, 51,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS FROM ROWS 30 AND AFT IN THE CABIN WERE INOPERATIVE.  MAINTENANCE FOUND A WIRE CHAFING IN A SEAT TRACK, REPAIRED THE WIRE INSULATION, AND REPLACED THE BLOWN FUSE.
